Search the Community
Showing results for tags 'paranoid'.
Found 1 result
LuiB posted a topic in Introductions and updatesI have been on Invega Sustenna for just about over 2 years. I was initially diagnosed with schizoaffective disorder. I remember having paranoid thoughts in the past, going through mania and being depressed. So I (only recently) realize that this diagnosis/label makes sense. However, I still have desire to taper off and get off the meds because 1) I do believe that I am better able to cope and deal with arising issues that I may face 2) I believe there are alternative medical routes I can take for example that natural path like TCM (Traditional Chinese Medicine) or Naturopathy. 3) Having a support team and friends and family who you can talk to to deal with things where before, for example, I would keep things to myself and would bear with the torture all on my own which in and of itself is not healthy. I started seeing a Naturopathic Doctor around 3 months ago and I started taking Vitamin B, C, Rhodiola, and Omega 3 which in a couple of weeks had a drastic influence in how i felt, my thoughts (patterns) and general outlook on life became drastically more positive. I dropped my invega from 100mg to 75mg (its an injection so thats the lowest increment decrease) and I started feeling my withdrawal 3 weeks in. I didnt have any motivation to get out of bed, I was sleeping all the time etc. i beleive this is just my minds way of reacting to not having that chemical in my brain any more (or a lower dosage of it). After a month I started getting paranoid thoughts and I did have a few times where it was overwhelming. A couple of times it was when I was going to bed, I would sleep with paranoid thoughts however they were controllable and I could change the perspective of them fairly easily. At other times they were in social occasions. Past few days were fine. My sleeping pattens are much better and I am back to being productive and motivated. If things still look good this coming months I will drop the injection to 50mg next month. What I am always wondering about, however, and this is where I could use the opinion of you guys is, r these symptoms that I am experiencing just withdrawal symptoms or could they be an onset of the medical condition and continuing down this path might prove to be a very difficult one. Thanks for 'listening' Lui